# SDR SWAA2013112522745

- Difficulty date: November 17, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 21,380 hours, 12,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT FLOOR TO SIDEWALL SUPPORT CORRODED AT BS 727+4 TO BS 727E, STRINGER 25L.  R&R SUPPORT IAW SRM.
